# SDR ASAA2019101073977

- Difficulty date: October 7, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 13,733 hours, 4,525 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACCOMPLISHED SATCOM LOCKUP QRH. RESET SUCCESSFUL. GROUNDED - YES.  VERIFIED SATCOM PROMPT AT LINE-SELECT-KEY IS PRESENT AND ACTIVE. PERFORMED SATCOM COMMUNICATION SYSTEM TEST REF B737-900 AMM 23-15-00. CHECK GOOD.
